Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reducing subspaces of weighted shift operators


Authors: Michael Stessin and Kehe Zhu
Journal: Proc. Amer. Math. Soc. 130 (2002), 2631-2639
MSC (2000): Primary 47B37, 47A15
DOI: https://doi.org/10.1090/S0002-9939-02-06382-7
Published electronically: February 12, 2002
MathSciNet review: 1900871
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A complete description of the reducing subspaces of weighted unilateral shift operators of finite multiplicity is obtained.


References [Enhancements On Off] (What's this?)

  • 1. M.B. Abrahamse and J.A. Ball, Analytic Toeplitz operators with automorphic symbol II, Proc. Amer. Math. Soc. 59 (1976), 323-328. MR 56:12962
  • 2. J.A. Ball, Hardy space expectation operators and reducing subspaces, Proc. Amer. Math. Soc. 47 (1975), 351-357. MR 50:10887
  • 3. P. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102-112. MR 27:2868
  • 4. E. Nordgren, Reducing subspaces of analytic Toeplitz operators, Duke Math. J. 34 (1967), 175-181. MR 35:7155
  • 5. D. Sarason, Invariant subspaces, Topics in Operator Theory, Mathematical Surveys 13 (1974), 1-47. MR 50:10862
  • 6. A.L.Shields, Weighted shift operators and analytic function theory, Topics in Operator Theory, Mathematical Surveys 13 (1974), 49-128. MR 50:14341
  • 7. K. Zhu, Reducing subspaces for a class of multiplication operators, J. London Math. Soc. (2) 62 (2000), 553-568. CMP 2001:01

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B37, 47A15

Retrieve articles in all journals with MSC (2000): 47B37, 47A15


Additional Information

Michael Stessin
Affiliation: Department of Mathematics, State University of New York, Albany, New York 12222
Email: stessin@math.albany.edu

Kehe Zhu
Affiliation: Department of Mathematics, State University of New York, Albany, New York 12222
Email: kzhu@math.albany.edu

DOI: https://doi.org/10.1090/S0002-9939-02-06382-7
Received by editor(s): February 6, 2001
Received by editor(s) in revised form: April 1, 2001
Published electronically: February 12, 2002
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society